# SDR AWXA200300844

- Difficulty date: July 13, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,525 hours, 29,232 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311A1680105
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK A .25 INCH CRACK WAS FOUND ON ANGLE AT LT POSITION OF NR 2 PYLON AFT KEEL, ABOVE TURBINE FIRE SLEEVE NAC STA 254.52.  REMOVED DAMAGED ANGLE AT LT POSITION OF NR 2 PYLON AFT KEEL NAC STA 254.52; FABRICATED A NEW REPLACEMENT ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-05 PG 4, FIG 2 & SRM 51-40-02 PG 3 - 4 & 38, FIG 8.
